Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 63, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Aug 11, 2014, 9:43 AM CDT. It took effect at Aug 12, 2014, 1:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2014, 9:43 AM CDT (14:43 UTC)
- In effect from
- Aug 12, 2014, 1:00 AM CDT
- Expired
- Aug 12, 2014, 7:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
181 WHUS73 KMKX 111443 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 943 AM CDT MON AUG 11 2014 ...GUSTY NORTHERLY WINDS AND HIGH WAVES TUESDAY... .GUSTY NORTHERLY WINDS IN THE WAKE OF A COLD FRONT LATE TONIGHT WILL CAUSE BUILDING WAVES EARLY TUESDAY MORNING. WINDS AND WAVES WILL SUBSIDE TUESDAY EVENING. LMZ643-112245- /O.NEW.KMKX.SC.Y.0063.140812T0900Z-140813T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 943 AM CDT MON AUG 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 9 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 PM CDT TUESDAY. * WINDS: NORTH TO NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY TUESDAY MORNING THROUGH TUESDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET EARLY TUESDAY MORNING...THEN SUBSIDING TO 2 TO 4 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-112245- /O.NEW.KMKX.SC.Y.0063.140812T1200Z-140813T0200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 943 AM CDT MON AUG 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 9 PM CDT TUESDAY. * WINDS: NORTH 15 TO 20 KNOTS TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A FEW GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING...THEN SUBSIDING TO 2 TO 4 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
6 follow-up statements
736 WHUS73 KMKX 112051 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 PM CDT MON AUG 11 2014 ...GUSTY NORTHERLY WINDS AND HIGH WAVES TUESDAY... .GUSTY NORTHERLY WINDS IN THE WAKE OF A COLD FRONT LATE TONIGHT WILL CAUSE BUILDING WAVES EARLY TUESDAY MORNING. WINDS AND WAVES WILL SUBSIDE TUESDAY EVENING. LMZ643-120500- /O.CON.KMKX.SC.Y.0063.140812T0900Z-140813T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 351 PM CDT MON AUG 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CDT TUESDAY. * WINDS: NORTH TO NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY TUESDAY MORNING THROUGH TUESDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING...THEN SUBSIDING TO 2 TO 4 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-120500- /O.CON.KMKX.SC.Y.0063.140812T1200Z-140813T0200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 351 PM CDT MON AUG 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM CDT TUESDAY. * WINDS: NORTH 15 TO 20 KNOTS TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A FEW GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING...THEN SUBSIDING TO 2 TO 4 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
143 WHUS73 KMKX 120138 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 838 PM CDT MON AUG 11 2014 ...GUSTY NORTHERLY WINDS WILL DEVELOP LATE TONIGHT AND EARLY TUESDAY... .GUSTY NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL DEVELOP LATE TONIGHT AND EARLY TUESDAY OVER THE NEAR SHORE WATERS OF LAKE MICHIGAN. THESE GUSTY WINDS WILL CAUSE WAVES TO BUILD ON TUESDAY. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATER. THE WINDS AND WAVES WILL SUBSIDE TUESDAY AFTERNOON AND EVENING. LMZ643-120945- /O.CON.KMKX.SC.Y.0063.140812T0900Z-140813T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 838 PM CDT MON AUG 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CDT TUESDAY. * WINDS: NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE TONIGHT AND EARLY TUESDAY...WITH GUSTS UP TO 30 KNOTS. * WAVES: BUILDING TO 2 TO 4 FEET LATE TONIGHT AND 3 TO 5 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-120945- /O.CON.KMKX.SC.Y.0063.140812T1200Z-140813T0200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 838 PM CDT MON AUG 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM CDT TUESDAY. * WINDS: NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS EARLY TUESDAY WITH A FEW GUSTS UP TO 30 KNOTS. * WAVES: BUILDING TO 2 TO 4 FEET LATE TONIGHT AND 3 TO 5 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
902 WHUS73 KMKX 120342 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1042 PM CDT MON AUG 11 2014 ...GUSTY NORTHERLY WINDS WILL DEVELOP AFTER MIDNIGHT THROUGH EARLY TUESDAY... .GUSTY NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL DEVELOP AFTER MIDNIGHT TONIGHT OVER THE NEAR SHORE WATERS OF LAKE MICHIGAN. THESE GUSTY WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET WITH THE HIGHEST WAVES EXPECTED TO BE TOWARD THE OPEN WATER. THE WINDS AND WAVES WILL SUBSIDE TUESDAY AFTERNOON AND EVENING. LMZ643-121145- /O.EXT.KMKX.SC.Y.0063.140812T0600Z-140813T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 1042 PM CDT MON AUG 11 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT TUESDAY. * WINDS: NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS AFTER MIDNIGHT...WITH GUSTS UP TO 30 KNOTS. * WAVES: BUILDING TO 2 TO 4 FEET LATE TONIGHT AND 3 TO 5 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-121145- /O.EXT.KMKX.SC.Y.0063.140812T0900Z-140813T0200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1042 PM CDT MON AUG 11 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 9 PM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM TO 9 PM CDT TUESDAY. * WINDS: NORTHEAST WINDS WILL TURN TO THE NORTH AND INCREASE TO 15 TO 20 KNOTS LATE TONIGHT WITH A FEW GUSTS UP TO 30 KNOTS. * WAVES: BUILDING TO 2 TO 4 FEET LATE TONIGHT AND 3 TO 5 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
805 WHUS73 KMKX 120828 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 AM CDT TUE AUG 12 2014 ...GUSTY NORTHERLY WINDS TODAY... .GUSTY NORTHERLY WINDS HAVE ARRIVED IN THE WAKE OF A COLD FRONT THAT PASSED THROUGH OVERNIGHT. THESE GUSTY WINDS WILL GENERATE WAVES OF 3 TO 5 FEET WITH THE HIGHEST WAVES EXPECTED TO BE TOWARD THE OPEN WATER. THE WINDS AND WAVES WILL SUBSIDE LATE THIS AFTERNOON. . LMZ643-121630- /O.EXT.KMKX.SC.Y.0063.000000T0000Z-140813T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 328 AM CDT TUE AUG 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS...DIMINISHING LATER THIS AFTERNOON. * WAVES: 3 TO 5 FEET...DIMINISHING TOWARD EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-121630- /O.EXT.KMKX.SC.Y.0063.140812T1200Z-140813T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 AM CDT TUE AUG 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHWEST INCREASING TO 15 TO 25 KNOTS. WINDS DIMINISHING LATE THIS AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET EARLY THIS MORNING...THEN SUBSIDING TOWARD EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
002 WHUS73 KMKX 121422 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 922 AM CDT TUE AUG 12 2014 ...GUSTY NORTHERLY WINDS TODAY... .GUSTY NORTHERLY WINDS HAVE ARRIVED IN THE WAKE OF A COLD FRONT THAT PASSED THROUGH OVERNIGHT. THESE GUSTY WINDS WILL GENERATE WAVES OF 3 TO 5 FEET WITH THE HIGHEST WAVES EXPECTED TO BE TOWARD THE OPEN WATER. THE WINDS AND WAVES WILL SUBSIDE LATE THIS AFTERNOON. LMZ643-122230- /O.CON.KMKX.SC.Y.0063.000000T0000Z-140813T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 922 AM CDT TUE AUG 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS...DIMINISHING LATER THIS AFTERNOON. * WAVES: 3 TO 5 FEET...DIMINISHING TOWARD EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-122230- /O.CON.KMKX.SC.Y.0063.000000T0000Z-140813T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 922 AM CDT TUE AUG 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHWEST INCREASING TO 15 TO 25 KNOTS. WINDS DIMINISHING LATE THIS AFTERNOON. * WAVES: 3 TO 5 FEET...THEN SUBSIDING TOWARD EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
542 WHUS73 KMKX 122356 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 656 PM CDT TUE AUG 12 2014 ...WINDS AND WAVES CONTINUE TO DIMINISH... .NORTHWEST WINDS CONTINUED TO DIMINISH DURING THE AFTERNOON AND EARLY EVENING. FOR THE REST OF THE NIGHT...NORTHWEST TO NORTH WINDS ARE EXPECTED BETWEEN 5 AND 15 KNOTS. THIS WILL ALLOW WAVES TO CONTINUE TO SUBSIDE OVERNIGHT. LMZ643-130100- /O.EXP.KMKX.SC.Y.0063.000000T0000Z-140813T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 656 PM CDT TUE AUG 12 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. NORTH TO NORTHWEST WIND OF 5 TO 15 KNOTS ARE EXPECTED THE REST OF THE NIGHT. WAVES OF 2 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET. $$ LMZ644>646-130100- /O.EXP.KMKX.SC.Y.0063.000000T0000Z-140813T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 656 PM CDT TUE AUG 12 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. NORTH TO NORTHWEST WIND OF 5 TO 15 KNOTS ARE EXPECTED THE REST OF THE NIGHT. WAVES OF 2 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET. $$ WWW.WEATHER.GOV/MKX MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 11, 4:51 AM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Aug 11, 4:51 AM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 451 AM CDT MON AUG 11 2014 .TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM. RADAR ESTIMATES AND RAIN GAGE DATA INDICATE 0.75 INCH TO 1.2 INCH HAVE FALLEN OVER SE WISCONSIN WITH SHOWERS AND A FEW THUNDERSTORMS THAT FORMED AHEAD OF SHORT WAVE THAT IS PUSHING EAST THROUGH NRN IL. THIS AREA IS MOVING EAST WITH WAVE...BUT LINGERING SURFACE TROUGHINESS WILL KEEP ENOUGH CONVERGENCE OVER AREA FOR SCATTERED SHOWERS THROUGH MID-MORNING OVER THE FAR SE CORNER...THOUGH POTENTIAL FOR HEAVY DOWNPOURS HAS ENDED FOR THE TIME BEING. NOT MUCH CURRENTLY HAPPENING UPSTREAM AHEAD OF MAIN SHORT WAVE TROUGH AND COLD FRONT...BUT MODELS ALL SHOW DEVELOPMENT WITH GROWING INSTABILITY WITH DIURNAL HEATING AND INCREASING Q-VECTOR CONVERGENCE AND FRONTOGENETIC RESPONSE TO SHORT WAVE AND FRONT. 0-6KM SHEAR REMAINS WEAK SO LITTLE CHANCE FOR STRONG SUSTAINED UPDRAFTS NEEDED FOR SEVERE...BUT SUFFICIENT CAPE AND PWS OF 1.5 TO 1.8 INCHES FOR SOME DECENT DOWNPOURS. WILL NOT ISSUE A FLASH FLOOD WATCH AS DRY CONDITIONS AND STORM MOTION IS SUFFICIENT TO PRECLUDE WIDESPREAD FLOODING...THOUGH CLOSE MONITORING WILL BE NEEDED FOR POSSIBLE LOCALIZED URBAN AND SMALL STREAM PROBLEMS. MAIN PUSH OF PRECIPITATION MOVES EAST TOWARD CONSOLIDATING SURFACE LOW OVER LOWER MICHIGAN...BUT LINGERING CYCLONIC FLOW AND MID-UPPER FORCING KEEPS CHANCE POPS IN THE FAR EAST INTO TUESDAY MORNING. .TUESDAY - CONFIDENCE...MEDIUM MID LEVEL TROUGH AXIS WILL BE ON THE WAY OUT OF SOUTHEAST WI EARLY IN THE DAY. HOWEVER CYCLONIC FLOW LINGERS AND MODELS SHOW A FAIRLY STRONG LOW WITH POTENTIAL FOR MORE WRAPAROUND THAN WAS SUGGESTED IN PRIOR RUNS. MODELS SHOW PRECIP IN THE EASTERN CWA SO HAVE PUT SOME MORNING POPS IN TO ACCOUNT FOR THIS POTENTIAL. LOW LEVEL THERMAL TROUGH AND BREEZY CONDITIONS CAN BE EXPECTED WITH THIS COOLER AIRMASS SETTLING IN. LOW LEVEL RH PROGS SUGGEST SOME CLEARING AS THE DAY WEARS ON THOUGH POTENTIAL FOR CLOUD COVER TO LINGER LONGER PER THE NAM GIVEN SOME CYCLONIC FLOW AND THERMAL TROUGH. .WEDNESDAY THROUGH FRIDAY - CONFIDENCE...MEDIUM ALL IN ALL THIS IS SHAPING UP TO BE A DRY PERIOD WITH HIGH PRESSURE IN CONTROL. THE PROGS HAVE BEEN HINTING AT SOME LIGHT PRECIP WEDNESDAY WITH A WEAK FRONT TRYING TO DROP INTO THE AREA. THE SOUNDINGS LOOK CAPPED OFF WITH RESPECT TO A FAVORABLE PARCEL TRAJECTORY...WHILE THE SUPERBLEND POPS ARE IN THE SINGLE DIGITS. WILL STICK WITH THE DRY FORECAST FOR NOW BUT EURO AND GFS ARE HINTING AT SOME SPOTTY LIGHT PRECIP. DEBATED ON ADDING SPRINKLES BUT DECIDED TO LEAVE OUT.SO QUICK SHOT OF A RENEWED THERMAL TROUGH THURSDAY WITH 925 TEMPS RETURNING TO NEAR 20C BY FRIDAY. GFS DOES SHOW SOME LIGHT WAA QPF FRIDAY BUT IT LOOKS TOO QUICK AND IS SET UP AS AN OUTLIER AT THIS POINT. WILL LEAN WITH THE CONSENSUS OF THE GEM AND ECMWF WITH HIGH PRESSURE IN CONTROL. .SATURDAY AND SUNDAY - CONFIDENCE...LOW ECMWF CONTINUES TO BE THE DRIEST SOLUTION WITH MORE PRONOUNCED MID LEVEL RIDGING BUILDING UP BEFORE SHORTWAVE ENERGY ARRIVES SUNDAY. MEANWHILE THE GFS AND TO A LESSER EXTENT THE GEM...SHOW A FLATTER RIDGE WITH STILL SOME TIMING AND STRENGTH ISSUES. THE GFS HAS BEEN CONSISTENTLY TRYING TO HAVE THE WETTER REGIME KICKING IN SOONER WHILE THE ECMWF HAS BEEN CONSISTENTLY DRY. HOPEFULLY SOME CONSENSUS COMES SOON BUT STILL A WAYS OFF. A LITTLE BETTER AGREEMENT FOR PRECIP COME SUNDAY BUT STILL VARYING SOLUTIONS ON DETAILS AND STRENGTH OF APPROACHING UPPER SUPPORT. FOR NOW WILL RIDE WITH THE ALLBLEND POPS GIVEN THE DIVERGING MODEL SOLUTIONS. AVIATION/12Z TAFS/... SOME LIMITED AREAS OF IFR/LIFR CIGS IN THE FAR SOUTHEAST BEHIND INITIAL ROUND OF SHOWERS AND THUNDERSTORMS. OTHERWISE EXPECT VFR CONDITIONS THROUGH THE REST OF THE MORNING. LOOKING FOR AREA OF UPSTREAM SHOWERS AND THUNDERSTORMS AHEAD OF APPROACHING COLD FRONT TO BECOME MORE WIDESPREAD...MOVING INTO WESTERN FORECAST AREA LATE THIS MORNING/EARLY AFTERNOON AND REACHING THE EASTERN TAF SITES MID-AFTERNOON. EXPECT MVFR CIGS/VSBYS WITH SHOWERS AND STORMS...WITH SOME IFR VSBYS IN HEAVIER DOWNPOURS. SOME IFR STRATUS ALONG AND JUST BEHIND COLD FRONT...BUT WILL KEEP POST- FRONTAL CIGS AT MVFR LEVELS FOR NOW. && .MARINE...INCREASING NORTH WINDS AS LOW PRESSURE CONSOLIDATES AND DEEPENS OVER LOWER MICHIGAN WILL BUILD HIGH WAVES ON TUESDAY. A SMALL CRAFT ADVISORY WILL BE LIKELY AS WAVE HEIGHTS UP TO 5 FEET ARE EXPECTED WITH THE FAVORABLE FETCH. .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...REM TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Aug 11, 4:25 AM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 425 AM CDT MON AUG 11 2014 WIZ046-047-051-052-056>060-062>072-120930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 425 AM CDT MON AUG 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY BY THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT THAT WILL CROSS THE STATE TODAY. A HUMID AIR MASS IN PLACE OVER THE REGION AND SLOW MOVING THUNDERSTORMS MAY LEAD TO HEAVY RAIN AND URBAN AND SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CHANCES OF THUNDERSTORMS RETURN AT TIMES FROM FRIDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED BUT HEAVY RAINFALL AND FLOODING REPORTS ARE APPRECIATED. LMZ643>646-120930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 425 AM CDT MON AUG 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY BY THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT THAT WILL CROSS THE REGION TODAY AND TONIGHT. A HUMID AIR MASS IN PLACE OVER THE REGION AND SLOW MOVING THUNDERSTORMS MAY LEAD TO HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTY NORTH WINDS BEHIND THE FRONT WILL BUILD WAVES APPROACHING SMALL CRAFT ADVISORY LEVELS TUESDAY. SMALL CHANCES OF THUNDERSTORMS RETURN AT TIMES FROM FRIDAY NIGHT THROUGH SUNDAY. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 11, 7:35 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
735 AM CDT MON AUG 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM HEAVY RAIN 2 WSW RACINE 42.72N 87.82W
08/11/2014 M1.51 INCH RACINE WI TRAINED SPOTTER
STORM TOTAL RAINFALL FROM BETWEEN 1104 PM CDT AND 7AM
CDT.
&&
REMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 4:00 PM CDT | Special Weather Statement | MKX | Marquette | 30 min |
| Aug 11, 4:27 PM CDT | Special Weather Statement | MKX | Columbia | 33 min |
| Aug 11, 4:44 PM CDT | Special Weather Statement | MKX | Dane | 46 min |
| Aug 11, 5:18 PM CDT | Special Weather Statement | MKX | Dodge | 27 min |
| Aug 11, 5:32 PM CDT | Special Weather Statement | MKX | Jefferson | 43 min |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.